Duke Mathematical Journal

Crystal bases of modified quantized enveloping algebra

Masaki Kashiwara

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 73, Number 2 (1994), 383-413.

Dates
First available: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077288816

Mathematical Reviews number (MathSciNet)
MR1262212

Zentralblatt MATH identifier
0794.17009

Digital Object Identifier
doi:10.1215/S0012-7094-94-07317-1

Subjects
Primary: 17B37: Quantum groups (quantized enveloping algebras) and related deformations [See also 16T20, 20G42, 81R50, 82B23]
Secondary: 17B10: Representations, algebraic theory (weights)

Citation

Kashiwara, Masaki. Crystal bases of modified quantized enveloping algebra. Duke Mathematical Journal 73 (1994), no. 2, 383--413. doi:10.1215/S0012-7094-94-07317-1. http://projecteuclid.org/euclid.dmj/1077288816.


Export citation

References